# SDR SWAA2022031040640

- Difficulty date: June 20, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 60,905 hours, 35,626 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG FWD TRUNNION LOCATION #3 LOWER O/B OUTER FACE SHOWS EVIDENCE OF CORROSION. DOT 82-071. / AT LEFT MLG FWD TRUNNION FITTING LOCATION #3 LOWER O/B OUTER FACE; SPOT-FACED AREA DEPTH 0.193' AND DIAMETER OF 2.250' AND REAMED LOWER O/B BORE TO A BORE DIAMETER OF 1.580 NO SIGN OF CORROSION REMAIN PER B737-700 SRM 57-20-90-2R-2 LEFT MLG TRUNNION BEARING TO BE INSTALLED ON CUSTOMER CARD 732-11-01.
